# SDR A6WA202404308736

- Difficulty date: April 25, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 41,109 hours, 39,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 6013501251
- Condition: Cracked
- Location: Fs621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE BRACKET FOUND CRACKED ON AFT PRESSURE BULKHEAD  ***** AIRCRAFT REMOVED FROM SERVICE ***** REMOVED AND REPLACED ANGLE BRACKET ON AFT PRESSURE BULKHEAD FS621, LBL40 REF CRJ200 SRM 51-42-01 REV 39
